# SDR UPS203064

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C- CHECK, MAINTENANCE FOUND CORROSION ON THE FRAME AT STATION 760, LBL 60-66 AND WL 209-213.  MAINTENANCE REMOVED AND REPAIRED THE AREA IAW UPS EO 727-53-1574.
